# SDR FFS2003F00005

- Difficulty date: December 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 11498C03321
- Condition: Chafed
- Location: Zone 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ANNUNCIATOR WOULD NOT EXTINGUISH.  FOUND AFT STIFFENER IN LEFT NACELLE AFT SKIN HAD CHAFED THROUGH INSULATION ON ELECTRICAL LEADS THAT GO FROM THE EXTERNAL POWER RECEPTICAL IN THE WHEEL WELL, TO THE EXTERNAL POWER RELAY IN THE LEFT NACELLE.  THIS CAUSED THESE LARGE (6 OR 8 GAUGE) WIRES TO BE GROUNDED TO THE AIRFRAME SUGGEST REROUTING OR BETTER ANTI CHAFE PROTECTION POTENTIAL FOR FIRE OR SEVERE.  ELECTRICAL PROBLEMS.
